I am on my second week of Copaxone. I have no problems with my arms, abdomen, and hip area, but the ones in my legs are horrible! I inject slightly in toward the inner thigh because I don't think there is enough fat above the muscle in the area diagramed on the injection site guide. Where do you all inject yourselves when you do your legs? The initial injection isn't painful at all, but the burning from the medication is more widespread and much more painful than it is in all of the other sites. It feels like I stabbed myself with a steak knife! Am I injecting in the wrong spot, or is this normal for the legs? Ugh. Any advice? Thanks in advance. ~Jlynn
Posts You May Be Interested In
I miss traveling with my husband. Has anyone found a specific site regarding cruising for widow/widowers or any sightseeing trips. Not interested in being with couples and kids,,,I realize a cruise ship will have a portion size of families and couples, but perhaps they also put together a part of the cruise ship for groups of widows/widowers????
A friend sent this to me..As far as I can see, grief will never truly end.It may become softer overtime, more gentleand some days will feel sharp.But grief will last as long as Love does - ForeverIt's simply the way the absence of your loved onemanifests in your heart. A deep longing accompaniedby the deepest Love some days. The heavy fog mayreturn and the next day, it may recede.Once again, it's...